# SDR 04FDEA01948

- Difficulty date: July 6, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC1991
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OUTBOARD FLAP OUTBOARD AFT HINGE, INBOARD ACTUATOR HOLE SPOT SURFACE FOUND CORRODED.  RT WING, OUTBOARD FLAP OUTBOARD AFT HINGE, INBOARD ACTUATOR HOLE SPOT SURFACE CORROSION REMOVED PER CMM 20-11-02, PAGES 2 - 4.  ORIGINAL THICKNESS = 0.404 INCH, MATERIAL REMOVED  = 0.002 INCH, REMAINING THICKNESS = 0.402 INCH.  COMPLIED WITH FEDEX EA NR 1-5750-76784, WINGS, LEFT AND RIGHT OUTBOARD FLAP, OUTBOARD HINGE BRACKET BORE CORRODED.
